Traffic shaping for a loss system

George Kesidis, Kaushik Chakraborty, Leandros Tassiulas

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

We consider a loss system in which the connection arrival process is deterministically regulated (by leaky buckets for example) but is otherwise arbitrary. Bounds are found on connection blocking probabilities. These bounds are only in terms of the parameters of the traffic regulator, the common connection holding time distribution (which is not regulated in any way) and the server system itself.

Original languageEnglish (US)
Pages (from-to)417-419
Number of pages3
JournalIEEE Communications Letters
Volume4
Issue number12
DOIs
StatePublished - Dec 1 2000

All Science Journal Classification (ASJC) codes

  • Modeling and Simulation
  • Computer Science Applications
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Traffic shaping for a loss system'. Together they form a unique fingerprint.

Cite this